toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
Details
   print
  Record Links
Author (up) Einsiedler, M.; Katok, A.; Lindenstrauss, E. doi  openurl
  Title Invariant measures and the set of exceptions to Littlewoods conjecture Type Journal Article
  Year 2006 Publication Ann. of Math. (2) Abbreviated Journal  
  Volume 164 Issue 2 Pages 513-560  
  Keywords  
  Abstract  
  Address  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 0003-486x ISBN Medium  
  Area Expedition Conference  
  Notes Approved no  
  Call Number ref @ user @ Ekl Serial 92669  
Permanent link to this record
Select All    Deselect All
 |   | 
Details
   print

Save Citations:
Export Records: